Alert archive / Michigan / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 6, NWS Detroit, MI

May 25, 2015Saginaw County, Michigan

NWS Detroit, MI issued this severe thunderstorm warning at May 25, 2015, 4:01 PM EDT for Saginaw County, Michigan. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 25, 2015, 4:01 PM EDT (20:01 UTC)
Expired
May 25, 2015, 4:35 PM EDT
In force
34 min
Issued by
NWS Detroit, MI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Saginaw County, MI

The radar

The Detroit radar (KDTX), 85 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 8.0 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2015-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2015-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-160 J/kg
Mixed-layer LCL
1105 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
183 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:48 PM EDT, 13 minutes earlier.

Area forecast discussion, May 25, 3:48 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
348 PM EDT MON MAY 25 2015

.SHORT TERM...THIS AFTERNOON AND TONIGHT

VEERED LOW-LEVEL JET SITUATED OVERHEAD AS A WEAK SHORTWAVE LIFTS
ACROSS THE WESTERN GREAT LAKES THIS AFTERNOON. H7-H5 THETA-E
GRADIENT IS PRESENTLY SUPPORTING AN ARC OF SHOWERS THAT HAVE PROVEN
EFFICIENT IN MIXING DOWN ENVIRONMENTAL WINDS OF 50MPH WITH A LONE
REPORT OF 60MPH. LARGE SCALE SUPPORT FOR THIS PARTICULAR ROUND OF
SHOWERS WILL EXIT NORTHEAST BY 21Z. DRY SLOT INTRUSION HAS ERODED
THE MAJORITY OF LOW CLOUDS, PROVIDING A WINDOW WITHIN WHICH MODEST
RECOVERY MAY TAKE PLACE OVER THE NEXT COUPLE OF HOURS. STILL
QUESTION THE POTENTIAL FOR THUNDER, WITH NO CTG STRIKES OBSERVED VIA
NLDN YET TODAY, BUT THE POTENTIAL FOR UPDRAFTS OF EQUAL STRENGTH TO
THOSE ALREADY OBSERVED WILL EXIST AS DYNAMIC SHORTWAVE FORCING RACES
THROUGH THE AREA 20-00Z. THUS, THE FORECAST PROCEEDS WITH A HIGHER
CHC POP FOR A PARTIAL COVERAGE OF SHOWERS THROUGH 00Z WITH CONTINUED
POTENTIAL FOR 50 MPH WIND GUSTS OR PERHAPS AN ISOLATED 60 MPH.

VIGOROUS SHORTWAVE TRIGGERING TODAY'S SEVERE CONVECTIVE EPISODE IN
TEXAS/OKLAHOMA WILL LIFT NORTH THROUGH TONIGHT FORCING DOWNSTREAM
RIDGING. RESULTING SUBSIDENCE WILL FAVOR MOSTLY CLEAR SKIES THROUGH
THE NIGHT SAVE FOR PASSING CIRRUS DEBRIS. SOUTHERLY GRADIENT AT THE
SURFACE WILL ADVECT LOW-LEVEL MOISTURE AND ASSOCIATED CLOUDS FROM
THE OHIO VALLEY INTO THE SOUTHERN CWA BY SUNRISE. SOUTH WINDS WILL
HOVER AROUND 10 KTS THROUGH THE NIGHT WITH LOWS BOTTOMING OUT IN THE
MID 60S.

&&

.LONG TERM...

THE WARM AND MOIST AIRMASS NOW IN PLACE OVER THE AREA WILL PERSIST
INTO TUESDAY AND WEDNESDAY AS SOUTHWEST FLOW CONTINUES AROUND THE
WEST EDGE OF A PERSISTENT UPPER RIDGE CENTERED OVER THE SOUTHEAST
CONUS AND SOUTHWEST ATLANTIC OCEAN. THIS WILL MAINTAIN AFTERNOON
TEMPERATURES IN THE UPPER 70S TO LOWER 80S BOTH DAYS. THE MINIMUM
TEMPERATURES WILL REMAIN VERY MILD TUESDAY NIGHT WITH LOWS IN THE
MIDDLE 60S...BUT COOL SOME BY WEDNESDAY NIGHT AS A WEAK COLD FRONT
MOVES INTO THE AREA AS SHORTWAVE ENERGY EJECTING FROM A WESTERN AND
CENTRAL CONUS UPPER TROUGH BREAKS DOWN THE NORTH AND NORTHWEST PART
OF THE AFOREMENTIONED RIDGE AND ALLOWS FOR SLIGHTLY COOLER READINGS
OVER THE AREA.

SHOWER AND THUNDERSTORM CHANCES WILL ALSO INCREASE TUESDAY AND
TUESDAY NIGHT AS THE UPPER HEIGHTS LOWER IN RESPONSE SHORTWAVE
ENERGY LIFTING INTO THE REGION. WHILE THE SEVERE WEATHER POTENTIAL
IS NOT HIGH...A FEW STRONG STORMS WILL GUSTY WINDS WILL BE POSSIBLE
GIVEN THE INCREASINGLY UNSTABLE ENVIRONMENT. LINGER CONVECTIVE
ACTIVITY WILL ALSO AFFECT THE AREA WEDNESDAY AS THE COLD FRONT
SHIFTS THROUGH THE LOWER GREAT LAKES...WITH ACTIVITY THEN FADING
WEDNESDAY NIGHT AS COOLER...DRIER AIR BEGINS TO WORK INTO THE AREA.

DRY WEATHER WILL START OFF THE EXTENDED PERIOD AS HIGH PRESSURE
BUILDS SOUTH INTO THE REGION ON THURSDAY. DRY CONDITIONS WILL
CONTINUE THROUGH THURSDAY NIGHT BEFORE THE NEXT ROUND OF WET WEATHER
MOVES INTO THE AREA ON FRIDAY. RAIN SHOWER AND THUNDERSTORM CHANCES
WILL STICK AROUND THROUGH SATURDAY NIGHT AS A SERIES OF LOW PRESSURE
AND FRONTAL SYSTEMS TRACK ACROSS THE GREAT LAKES. HIGH PRESSURE
RETURNS ON SUNDAY AND WILL REMAIN FIRMLY IN PLACE ACROSS THE
NORTHERN GREAT LAKES WITH A WARM FRONT OVER THE OHIO VALLEY REGION.
THIS SET UP WILL MAKE FORECASTING PRECIPITATION CHANCES ON SUNDAY A
BIT DIFFICULT AS ANY SLIGHT SHIFT NORTH OR SOUTH WILL CAUSE EITHER A
WETTER OR DRIER FORECAST ACROSS SOUTHEAST MICHIGAN. CURRENT MODEL
RUNS ARE SHOWING SOME INDICATION THAT THERE WILL BE A BETTER CHANCE
FOR RAIN IN THE SOUTHERN CWA WITH THE NORTHERN CWA
/NORTH OF M-59/ STAYING RELATIVELY DRY. HAVE ADDED SLIGHT CHANCE
POPS TO THE NORTH AND CHANCE POPS IN THE SOUTH TO ACCOUNT FOR THIS
TREND...HOWEVER...THIS WILL HAVE TO BE FINE TUNED AS THE WEEK
PROGRESSES.

&&

.MARINE...

SMALL CRAFT ADVISORIES WILL REMAIN IN PLACE INTO THIS EVENING AS
SOUTHWEST WINDS CONTINUE TO GUST TO 25 KNOTS (OR MORE NEAR THE
SCATTERED SHOWERS AND/OR THUNDERSTORMS OVER THE AREA). OFFSHORE
WINDS WILL LIMIT THE POTENTIAL FOR WAVE GROWTH IN THE NEARSHORE
ZONES WITH SIGNIFICANT WAVE HEIGHTS EXPECTED TO MAX OUT AROUND 2 TO
LOCALLY 3 FEET. MAXIMUM WAVE HEIGHTS WILL REACH 4 TO POSSIBLY 5
FEET...MAINLY FURTHER AWAY FROM SHORE.

WINDS WILL SUBSIDE SOMEWHAT OVERNIGHT AND REMAIN MORE IN THE 10 TO
15 KNOT RANGE WITH GUSTS TO 20 KNOTS TUESDAY INTO WEDNESDAY. THE
CHANCE OF SHOWERS AND THUNDERSTORMS WILL INCREASE FROM TUESDAY INTO
TUESDAY NIGHT AND LINGER INTO WEDNESDAY AS A FRONTAL BOUNDARY EDGES
INTO THE AREA AS HIGH PRESSURE RIDGE SETTLES SLIGHTLY TO THE SOUTH
AND EAST OVER THE NEXT FEW DAYS.

&&

.AVIATION...ISSUED 124 PM EDT MON MAY 25 2015

MOIST MID-LEVELS SUPPORTING WIDESPREAD LOW VFR AREAWIDE THIS
AFTERNOON. SHOWERS ANCHORED ON A MID-LEVEL BOUNDARY ARE LIFTING
ACROSS THE AREA AT PRESS TIME AND WILL TRANSIT THE AIRFIELDS ROUGHLY
AROUND 18Z BRINGING NOTHING MORE THAN A BRIEF VSBY RESTRICTION IN
THE HEAVIEST SHOWERS. SOUTHWEST WINDS WILL CONTINUE TO GUST TO
AROUND 25 KNOTS UNTIL DIURNAL HEATING IS LOST THIS EVENING. GUSTS
WILL OCCASIONALLY REACH 30 MPH. A SECOND LINE OF SHOWERS OVER
WESTERN LOWER MICHIGAN WILL WORK THROUGH KMBS 18-22Z AND THE
REMAINING FORECAST POINTS IN THE FOLLOWING HOUR OR TWO. ISOLATED
THUNDER IS POSSIBLE, BUT NOT WIDESPREAD ENOUGH TO WARRANT A MENTION
IN THE TAF. MODERATE PRESSURE GRADIENT WILL SUPPORT SW WINDS AROUND
10 KNOTS THROUGH NIGHT. INCREASING BOUNDARY LAYER HUMIDITY STILL
SUPPORTING A MENTION OF LIGHT BR/HZ TOWARD SUNRISE.

//DTW THRESHOLD PROBABILITIES...

* LOW FOR A TSTORM IMPACTING KDTW AIRSPACE

* HIGH FOR CIGS BELOW 5KFT.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...BEACH HAZARDS STATEMENT UNTIL 10 PM EDT THIS EVENING FOR MIZ083.

LAKE HURON...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR LHZ421-422-
     441>443.

LAKE ST CLAIR...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR LCZ460.

MICHIGAN WATERS OF LAKE ERIE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR LEZ444.

&&

SHORT TERM...JVC
LONG TERM....DG/RK
MARINE.......DG
AVIATION.....JVC

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, May 25, 4:25 AM EDT, 11 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
425 AM EDT MON MAY 25 2015

MIZ047>049-053>055-060>063-068>070-075-076-082-083-260830-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-
ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
425 AM EDT MON MAY 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A CHANCE OF THUNDERSTORMS EXISTS THIS AFTERNOON AND EVENING ACROSS
ALL OF SOUTHEASTERN MICHIGAN. SEVERE WEATHER IS NOT ANTICIPATED. THE
STRONGEST STORMS WILL BE CAPABLE OF WIND GUSTS TO 50 MPH AND HEAVY
RAINFALL. STORM MOTION WILL BE TO THE NORTHEAST AT APPROXIMATELY 50
MPH.

A BEACH HAZARDS STATEMENT IS IN EFFECT TODAY AND THIS EVENING FOR
MONROE COUNTY DUE TO DANGEROUS SWIMMING CONDITIONS. PLEASE REFER
TO THE FOLLOWING FORECAST INFORMATION AND MESSAGE...SRFDTX AND
CFWDTX...FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A CHANCE FOR THUNDERSTORMS WILL PERSIST TUESDAY THROUGH SUNDAY AS
A WARM AND HUMID AIRMASS WILL BE SLOW TO MOVE OUT OF THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED FOR TODAY AND TONIGHT.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-260830-
LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM
OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE-
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW
BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE-
LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE-
425 AM EDT MON MAY 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
HURON AND LAKE ST CLAIR.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE NEARSHORE WATERS OF
LAKE HURON INCLUDING SAGINAW BAY...AS WELL AS THE MICHIGAN WATERS
OF LAKE ERIE. PLEASE REFER TO THE LATEST MARINE FORECASTS FOR
ADDITIONAL INFORMATION.

A CHANCE OF THUNDERSTORMS EXISTS THIS AFTERNOON AND EVENING ACROSS
ALL OF SOUTHEASTERN MICHIGAN. SEVERE WEATHER IS NOT ANTICIPATED. THE
STRONGEST STORMS WILL BE CAPABLE OF WIND GUSTS TO 50 MPH AND HEAVY
RAINFALL. STORM MOTION WILL BE TO THE NORTHEAST AT APPROXIMATELY 50
MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A CHANCE FOR THUNDERSTORMS WILL PERSIST TUESDAY THROUGH SUNDAY AS
A WARM AND HUMID AIRMASS WILL BE SLOW TO MOVE OUT OF THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED FOR TODAY AND TONIGHT.

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

CB

In the hours before

Special weather statement, May 25, 2:36 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
236 PM EDT MON MAY 25 2015

MIZ049-251915-
HURON MI-
236 PM EDT MON MAY 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HURON COUNTY UNTIL
315 PM EDT...

AT 236 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
KINDE...OR 7 MILES SOUTHWEST OF PORT AUSTIN...MOVING NORTHEAST AT 45
MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  KINDE AROUND 240 PM EDT.
  PORT AUSTIN AROUND 245 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE PINNEBOG...HURON
CITY...PORT CRESCENT STATE PARK...GRINDSTONE CITY AND REDMAN.

LAT...LON 4405 8288 4403 8281 4398 8274 4393 8270
      4393 8320 4397 8325 4398 8318 4400 8312
      4400 8307 4404 8303 4405 8299 4407 8297
      4407 8292
TIME...MOT...LOC 1836Z 241DEG 41KT 4397 8311

JVC
Special weather statement, May 25, 2:42 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
242 PM EDT MON MAY 25 2015

MIZ063-251945-
ST. CLAIR MI-
242 PM EDT MON MAY 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR ST. CLAIR COUNTY UNTIL 345 PM
EDT...

AT 242 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM LUM TO NEAR ROCHESTER...AND
MOVING NORTHEAST AT 55 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  RICHMOND AROUND 300 PM EDT.
  MEMPHIS AROUND 305 PM EDT.
  EMMETT AROUND 310 PM EDT.
  PORT HURON AND LAKEPORT AROUND 325 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE BERVILLE...ADAIR...
JEDDO...RUBY...WADHAMS...BROCKWAY...FARGO...FAIR HAVEN...ANCHORVILLE
AND NORTH STREET.

LAT...LON 4290 8247 4281 8249 4276 8247 4267 8252
      4266 8262 4267 8263 4269 8270 4266 8271
      4267 8272 4290 8274 4290 8298 4315 8299
      4316 8250 4298 8241
TIME...MOT...LOC 1842Z 224DEG 48KT 4311 8312 4267 8303

JVC
Special weather statement, May 25, 2:51 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
251 PM EDT MON MAY 25 2015

MIZ054-251930-
TUSCOLA MI-
251 PM EDT MON MAY 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TUSCOLA COUNTY UNTIL 330
PM EDT...

AT 251 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
REESE...MOVING NORTHEAST AT 55 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  FAIRGROVE AND QUANICASSEE AROUND 255 PM EDT.
  AKRON AROUND 300 PM EDT.
  UNIONVILLE AROUND 310 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE GILFORD...COLWOOD...
WISNER AND COLLING.

LAT...LON 4367 8346 4367 8316 4344 8369 4358 8370
      4364 8360 4371 8354 4372 8351 4370 8352
      4370 8350 4372 8347
TIME...MOT...LOC 1851Z 224DEG 47KT 4350 8368

JVC
Local storm report, May 25, 3:19 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
319 PM EDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND DMG     1 N MEMPHIS             42.91N 82.77W
05/25/2015                   ST. CLAIR          MI   TRAINED SPOTTER

            4 TO 6 INCH DIAMETER LIMBS DOWNED WITH ESTIMATED 60 MPH
            WIND GUST

&&

RKULIK
Special weather statement, May 25, 3:35 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
335 PM EDT MON MAY 25 2015

MIZ048-053-252000-
BAY-SAGINAW-
335 PM EDT MON MAY 25 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SAGINAW AND BAY
COUNTIES...

AT 335 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR PINCONNING TO 7 MILES NORTHWEST OF ELSIE...AND
MOVING NORTHEAST AT 50 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SAGINAW...MIDLAND...BAY CITY...FRANKENMUTH...CHESANING...AUBURN...ST.
CHARLES...BIRCH RUN...PINCONNING...FREELAND...KAWKAWLIN...
ESSEXVILLE...ZILWAUKEE...OAKLEY...MARION SPRINGS...BRIDGEPORT...
LINWOOD...MUNGER...CARROLLTON AND NELSON.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4378 8394 4377 8396 4368 8392 4364 8385
      4363 8374 4360 8370 4322 8370 4322 8393
      4313 8393 4313 8437 4333 8437 4348 8428
      4348 8417 4364 8417 4391 8392
TIME...MOT...LOC 1935Z 227DEG 42KT 4391 8396 4318 8444

SC
Local storm report, May 25, 3:59 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
359 PM EDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 PM     TSTM WND DMG     W AVOCA                 43.06N 82.70W
05/25/2015                   ST. CLAIR          MI   911 CALL CENTER

            TREES DOWNED IN KENOCKEE TOWNSHIP

&&

RKULIK

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 4:02 AM EDTBeach Hazards StatementDTXMonroe18 hr
May 25, 1:30 PM EDTSpecial Marine WarningDTX90 min
May 25, 1:39 PM EDTSpecial Weather StatementDTXTuscola51 min
May 25, 2:00 PM EDTSpecial Weather StatementDTXGenesee, Lapeer, Oakland, Saginaw, Shiawassee, Tuscola60 min
May 25, 2:18 PM EDTSpecial Weather StatementDTXHuron57 min
May 25, 2:28 PM EDTSpecial Weather StatementDTXLapeer, Macomb62 min
May 25, 2:36 PM EDTSpecial Weather StatementDTXHuron39 min
May 25, 2:39 PM EDTSpecial Marine WarningDTX66 min
May 25, 2:42 PM EDTSpecial Weather StatementDTXSaint Clair63 min
May 25, 2:51 PM EDTSpecial Weather StatementDTXTuscola39 min
May 25, 2:53 PM EDTSpecial Marine WarningDTX97 min
May 25, 3:16 PM EDTSevere Thunderstorm WarningDTXSaint Clair21 min
May 25, 3:32 PM EDTSpecial Marine WarningDTX88 min
May 25, 3:35 PM EDTSpecial Weather StatementDTXBay, Saginaw25 min
May 25, 4:06 PM EDTSpecial Weather StatementDTXLivingston, Shiawassee39 min
May 25, 4:21 PM EDTSevere Thunderstorm WarningDTXBay, Tuscola39 min
May 25, 5:21 PM EDTSpecial Weather StatementDTXHuron39 min
May 25, 5:30 PM EDTSpecial Weather StatementDTXLapeer, Saint Clair, Sanilac60 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.